Journal of Differential Geometry

The space of nonpositively curved metrics of a negatively curved manifold

F. T. Farrell and P. Ontaneda

Full-text: Open access

Abstract

We show that the space of nonpositively curved metrics of a closed negatively curved Riemannian $n$-manifold, $n \geq 10$, is highly non-connected.

Article information

Source
J. Differential Geom., Volume 99, Number 2 (2015), 285-311.

Dates
First available in Project Euclid: 16 January 2015

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1421415564

Digital Object Identifier
doi:10.4310/jdg/1421415564

Mathematical Reviews number (MathSciNet)
MR3302041

Zentralblatt MATH identifier
1318.58007

Citation

Farrell, F. T.; Ontaneda, P. The space of nonpositively curved metrics of a negatively curved manifold. J. Differential Geom. 99 (2015), no. 2, 285--311. doi:10.4310/jdg/1421415564. https://projecteuclid.org/euclid.jdg/1421415564


Export citation